# SDR AUS20020803

- Difficulty date: May 6, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION SYSTEM FAULTY. NLG SEQUENCE VALVE ADJUSTED.  NLG DOOR SELECTOR VALVE AND NLG DOOR ACTUATOR RESTRICTOR REPLACED.
